# SDR DALA2017102507808

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 51,164 hours, 17,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY SEAT LIGHTS FROM ROWA 27 - 36 INOPERATIVE.   FOUND THE HARNESS DISCONNECTED AT ROW 34,  CONNECTED THE HARNESS AND LIGHTS WORK.
